Evidence map›Paper›PMID 33391616›Full record

ArticleWorld journal of cardiology2020

Heparin-induced thrombocytopenia in renal insufficiency undergoing dialysis and percutaneous coronary intervention after acute myocardial infarction: A case report.

Jing Wang, Song-Bai Deng, Qiang She

Open access · diamondAbstract readCase Reports
In one paragraph

Article in World journal of cardiology, 2020. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.

0numbers the graph read from it
0cells of the map it votes in
1citing papers in PubMed
0.2field-weighted citation impact, top 42% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

1 citing paper in PubMed, 3 citations in OpenAlex.

  1. Review
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

3 authors at 2 institutions in 1 country.

Jing WangDepartment of Cardiology, The Second Affiliated Hospital of Chongqing Medical University, Chongqing 400010, China.
Song-Bai DengDepartment of Cardiology, The Second Affiliated Hospital of Chongqing Medical University, Chongqing 400010, China. 673011271@qq.com.
Qiang SheDepartment of Cardiology, The Second Affiliated Hospital of Chongqing Medical University, Chongqing 400010, China.
Chongqing Medical University · CNDalian Medical University · CN

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

backgroundHeparin-induced thrombocytopenia (HIT) is a rare complication of heparin therapy, and is characterized by arteriovenous thrombosis and bleeding events. The incidence of HIT after percutaneous coronary intervention (PCI) in patients with myocardial infarction complicated with renal failure is rarely reported. CASE SUMMARY: We report a 73-year-old man with acute myocardial infarction and renal failure who underwent hemodialysis and PCI, and developed a progressive decline in platelets and subcutaneous hemorrhage of both upper limbs after heparin treatment. In addition to a gradual decrease in platelets, the patient's 4T's score was 7, and HIT antibody was positive, confirming the diagnosis of HIT.

conclusionPatients receiving heparin combined with antiplatelet therapy should be monitored closely, especially for their platelet count. In the case of thrombo-cytopenia, HIT should be highly suspected. When the diagnosis of HIT is confirmed, timely individualized treatment should be delivered.

Indexed as

Case reportChronic renal insufficiencyHeparinMyocardial infarctionPercutaneous coronary interventionThrombocytopenia

Identifiers

PMID33391616
PMCPMC7754382
OpenAlexW3110949047

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.